# SDR VNAA2014081100004

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 24,680 hours, 24,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208132
- Condition: Cracked
- Location: Bs 409
- Part time: 24,680 hours, 24,751 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RT VERTICAL POST BS 409+128 WAS FOUND CRACKED.   VERTICAL POST R & R IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
